Napredna pretraga

Pregled bibliografske jedinice broj: 537271

Eccentric connectivity index: extremal graphs and values


Došlić, Tomislav; Saheli, Mahboubeh; Vukičević, Damir
Eccentric connectivity index: extremal graphs and values // Iranian journal of mathematical chemistry, 1 (2010), 45-56 (podatak o recenziji nije dostupan, članak, znanstveni)


Naslov
Eccentric connectivity index: extremal graphs and values

Autori
Došlić, Tomislav ; Saheli, Mahboubeh ; Vukičević, Damir

Izvornik
Iranian journal of mathematical chemistry (2228-6489) 1 (2010); 45-56

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Eccentric connectivity index

Sažetak
Eccentric connectivity index has been found to have a low degeneracy and hence a significant potential of predicting biological activity of certain classes of chemical compounds. We present here explicit formulas for eccentric connectivity index of various families of graphs. We also show that the eccentric connectivity index grows at most polynomially with the number of vertices and determine the leading coefficient in the asymptotic behavior.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Građevinski fakultet, Zagreb

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Emerging Sources Citation Index (ESCI)